I see tiny boils on my Penis bulb... I used candid powder and it disappears but it reappears after a few days. There is no pain or any discharge.
Like the answers? Chat privately with the doctor of your choice
Hello there. I can understand your concern. You also need to understand that the lesions need to be seen to give an opinion. Is there itching? You could have attached a picture along with this question. Consult a dermatologist in person for further evaluation and management. He will guide you further. Best regards. Dr. Anil kumar jain. Bangalore.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.